# SDR ASAA2017031520182

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 39,405 hours, 11,831 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543150
- Part serial: 12131H7403
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 15,856 hours, 4,501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACARS AND VERBAL FROM CAPTAIN`S R1 WINDOW HEAT, ON LEFT THIRD.  INOPERATIVE DURING CRUISE AND ICED UP. RIGHT 2/3 WINDOW HEAT FEELS NORMAL. ACFT GROUNDED. ACCOMPLISHED WINDOW HEAT SYSTEM OPERATIONAL TEST IAW AMM 30-41-00-710-801, R1 WINDOW OPERATED NORMAL.  ACCOMPLISHED WINDOW HEAT CONTROL UNIT SYSTEM TEST WITH NO FAULTS ON BITE IAW AMM 30-41-11-710-801. R1 WINDOW DUE TO ICE UP DURING CRUISE, REMOVED AND REPLACED THE R1 WINDOW IAW AMM 56-11-11/401, OPS AND LEAK CHECKED GOOD.  CHECKED WINDOW TAP WIRING IAW WDM 30-41-12 AS H12.
